# SDR SWAA2023092893979

- Difficulty date: August 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO FLOOR SUPPORT AT STA 947.5 FROM LBL 6 TO RBL 20 WL 155.5 HAS MULTIPLE SPOTS OF CORROSION.<[01] REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT AT STA 947.5 REF B737 SRM 51-40-02-0G-0 AND DWG #149A8117
